MathSciNet Relay Station
MathSciNet bibliographic data
MR2126716 34K18 (34K13 37N25 93C23)
Wei, Jun Jie; Zhang, Chun Rui; Li, Xiu Ling Bifurcation in a two-dimensional neural network model with delay. Appl. Math. Mech. (English Ed.) 26 (2005), no. 2, 210–217; translated from Appl. Math. Mech. 26 (2005), no. 2, 193--200(Chinese)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement